Публикация №844

Название публикацииTHE XVIIITH INTERNATIONAL SEMINAR ON STABILITY PROBLEMS FOR STOCHASTIC MODELS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1998
Том42
Номер2
ГлаваНе задан
Страницы315-382
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Зейфман Александр Израилевич
Королев Виктор Юрьевич
Шоргин Сергей Яковлевич
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1995) A FORMULA FOR DEFICIENCY: ONE SAMPLE L- AND R-TESTS. 1

(1996) ASYMPTOTIC ANALYSIS OF AN INDIVIDUAL RISK MODEL WITH RANDOM INSURANCE PREMIUMS

(1995) ASYMPTOTIC EXPANSIONS FOR L- AND R-STATISTICS UNDER ALTERNATIVES

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1995) ON THE RATE OF CONVERGENCE OF L- AND R-STATISTICS UNDER ALTERNATIVES

(1989) QUASI-ERGODICITY FOR NON-HOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS